MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PNEUMATIC INFLATOR; CATHETER, BALLOON TYPE

BOSTON SCIENTIFIC CORPORATION PNEUMATIC INFLATOR; CATHETER, BALLOON TYPE
Model Number M00553200
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant was unable to report the device batch number; therefore the manufacture date is unknown.(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a pneumatic inflator was used during an achalasia dilation procedure performed in the gastro oesophageal junction (goj) on (b)(6) 2020.According to the complainant, during the procedure, the balloon was noted to be inflated and deflated successfully; however, the needle of the gauge was stuck at about mid level.The procedure was completed with this device.There were no patient complications reported as a result of this event.

Brand Name
PNEUMATIC INFLATOR
Common Device Name
CATHETER, BALLOON TYPE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10900434
Report Number3005099803-2020-05629
Device Sequence Number19511456
Product Code GBA
UDI-Device Identifier08714729195450
UDI-Public08714729195450
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K781772
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00553200
Device Catalogue Number5320
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2020
Initial Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1